# SDR COMA9810164

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Part time: 19,875 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FILLED THE COCKPIT AND CABIN AFTER TAKEOFF, AIRCRAFT RETURNED TO THE GATE SAFELY.  REPLACED OVERHEATED GASPER FAN.
